AMS eContent Search Results
Matches for: msc=(30D05) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 120 to 149 of 166 found      Go to page: 1 2 3 4 5 6

[120] James T. Rogers. Critical points on the boundaries of Siegel disks . Bull. Amer. Math. Soc. 32 (1995) 317-321. MR 1316499.
Abstract, references, and article information   
View Article: PDF

[121] Patrick Ahern and Jean-Pierre Rosay. Entire functions, in the classification of differentiable germs tangent to the identity, in one or two variables . Trans. Amer. Math. Soc. 347 (1995) 543-572. MR 1276933.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[122] Jens Peter Reus Christensen and Pal Fischer. Linear independence of iterates and meromorphic solutions of functional equations . Proc. Amer. Math. Soc. 120 (1994) 1137-1143. MR 1182697.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[123] Curtis T. McMullen. Frontiers in complex dynamics . Bull. Amer. Math. Soc. 31 (1994) 155-172. MR 1260523.
Abstract, references, and article information   
View Article: PDF

[124] Zhuan Ye. Structural instability of exponential functions . Trans. Amer. Math. Soc. 344 (1994) 379-389. MR 1242788.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[125] Feliks Przytycki. Lyapunov characteristic exponents are nonnegative . Proc. Amer. Math. Soc. 119 (1993) 309-317. MR 1186141.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[126] Walter Bergweiler. Iteration of meromorphic functions . Bull. Amer. Math. Soc. 29 (1993) 151-188. MR 1216719.
Abstract, references, and article information   
View Article: PDF

[127] A. Erëmenko. On the characterization of a Riemann surface by its semigroup of endomorphisms . Trans. Amer. Math. Soc. 338 (1993) 123-131. MR 1106188.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[128] Harold E. Benzinger. Julia sets and differential equations . Proc. Amer. Math. Soc. 117 (1993) 939-946. MR 1043403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[129] John C. Mayer and James T. Rogers. Indecomposable continua and the Julia sets of polynomials . Proc. Amer. Math. Soc. 117 (1993) 795-802. MR 1145423.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[130] Jan M. Aarts and Lex G. Oversteegen. The geometry of Julia sets . Trans. Amer. Math. Soc. 338 (1993) 897-918. MR 1182980.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[131] Mikhail Lyubich and John Milnor. The Fibonacci unimodal map . J. Amer. Math. Soc. 6 (1993) 425-457. MR 1182670.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[132] R. Mañé and L. F. da Rocha. Julia sets are uniformly perfect . Proc. Amer. Math. Soc. 116 (1992) 251-257. MR 1106180.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[133] Walter Bergweiler. On the existence of fixpoints of composite meromorphic functions . Proc. Amer. Math. Soc. 114 (1992) 879-880. MR 1091176.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[134] Ben Bielefeld, Yuval Fisher and John Hubbard. The classification of critically preperiodic polynomials as dynamical systems . J. Amer. Math. Soc. 5 (1992) 721-762. MR 1149891.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[135] A. Hinkkanen and John Rossi. Schwarzian derivatives and zeros of solutions to second order linear differential equations . Proc. Amer. Math. Soc. 113 (1991) 741-746. MR 1069689.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[136] Luis Bernal González. Linear independence of iterates of entire functions . Proc. Amer. Math. Soc. 112 (1991) 1033-1036. MR 1045136.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[137] Xiaoying Dong. Iteration of a composition of exponential functions . Trans. Amer. Math. Soc. 328 (1991) 517-526. MR 1013329.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[138] Anna Zdunik. Harmonic measure versus Hausdorff measures on repellers for holomorphic maps . Trans. Amer. Math. Soc. 326 (1991) 633-652. MR 1031980.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[139] Peter L. Walker. The exponential of iteration of $e\sp x-1$ . Proc. Amer. Math. Soc. 110 (1990) 611-620. MR 1023348.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[140] R. de la Llave and David Rana. Accurate strategies for small divisor problems. Bull. Amer. Math. Soc. 22 (1990) 85-90. MR 1008096.
Abstract, references, and article information   
View Article: PDF

[141] J. M. Borwein and P. B. Borwein. On the mean iteration $(a,b)\leftarrow ((a+3b)/4,(\sqrt{ab}+b)/2)$ . Math. Comp. 53 (1989) 311-326. MR 968148.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[142] Peter Borwein. Hypertranscendence of the functional equation $g(x\sp 2)=[g(x)]\sp 2+cx$ . Proc. Amer. Math. Soc. 107 (1989) 215-221. MR 979226.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[143] Mirosław Baran. A functional equation for the Joukowski transformation . Proc. Amer. Math. Soc. 106 (1989) 423-426. MR 962240.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[144] M. F. Barnsley and D. P. Hardin. A Mandelbrot set whose boundary is piecewise smooth . Trans. Amer. Math. Soc. 315 (1989) 641-659. MR 1011232.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[145] A. Hinkkanen and John Rossi. Second order differential equations with rational coefficients . Proc. Amer. Math. Soc. 106 (1989) 667-678. MR 948151.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[146] Lucy Garnett. A computer algorithm for determining the Hausdorff dimension of certain fractals . Math. Comp. 51 (1988) 291-300. MR 942156.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[147] Lee A. Rubel. An unsolvable Cousin problem . Proc. Amer. Math. Soc. 104 (1988) 410-412. MR 962806.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[148] Jens Peter Reus Christensen and Pal Fischer. Linear independence of iterates and entire solutions of functional equations . Proc. Amer. Math. Soc. 103 (1988) 1120-1124. MR 954993.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[149] M. Viana da Silva. The differentiability of the hairs of ${\rm exp}(Z)$ . Proc. Amer. Math. Soc. 103 (1988) 1179-1184. MR 955004.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 120 to 149 of 166 found      Go to page: 1 2 3 4 5 6